Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Child having cough and chest congestion. Was on beudocort and levolin. Should we continue the medicines?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My son of 7 months is having cough and chest congestion from past 20 days. I have visited our pediatrician twice and she administered Beudocort and Levolin for 3 days. And levolin for next few days until congestion is over. So, once the congestion was not visible, we stopped it. But, now we are seeing that the cough is back and he is having chest congestion. Can we still continue the same medicines? Also, is it necessary to use saline?
Posted Mon, 25 Nov 2013 in Child Health
Answered by Dr. Uma Rajah Ananth 1 hour later
Brief Answer: check for recurrence of wheeze Detailed Answer: Hi, It depends on whether the chid has wheezing ! Chest congestion is a vague term. Some doctors d not use the word wheeze so that parents will not be scared. Budecort is a steroid and levolin is a bronchodilator and both are indicated in acute wheeze. So it is better to take the baby to the doctor again and get him examined whether he has wheezing now. Reg saline ,are you using as nasal drops? In this case it is OK to use it 3-4 times per day for nasal block ( to be put into nostrils) Good luck God bless Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor